algebra universalis

, Volume 38, Issue 3, pp 238–265

Semilattices with a group of automorphisms

  • M. Maróti

DOI: 10.1007/s000120050054

Cite this article as:
Maróti, M. Algebra univers. (1997) 38: 238. doi:10.1007/s000120050054


We investigate semilattices expanded by a group F of automorphisms acting as new unary basic operations. We describe up to isomorphism all simple algebras of this kind in case that F is commutative. Finally, we present an example of a simple algebra that does not fit in the previous description, if F is not commutative.

Copyright information

© Birkhäuser Verlag Basel, 1997

Authors and Affiliations

  • M. Maróti
    • 1
  1. 1.Department of Mathematics, Vanderbilt University, Nashville, TN 37240, USA. E-mail: mmaroti@math.vanderbilt.eduUS

Personalised recommendations